Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zispin Help  (Read 92 times)

0 Members and 1 Guest are viewing this topic.

Offline blaa

  • Newbie
  • *
  • Posts: 6
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Zispin Help
« on: July 03, 2014, 07:47:56 AM »
Hi, I'm trying to come of zispin the the anxiety is killing me.  I am on 150mg Lyrica per day and 75mg Effexor.  I was on 15mg Zispin at night but my Psychiatrist asked me would I try to come off it last week.  I took 7.5mg for 5 nights and nothing for the last 5... I'm so close to going back on it... I could barely get out of bed this morning.  Any advise is welcome.  My phsyc did say that if I found it too hard to start again but I really want to try to come of it.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4135
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zispin Help
« Reply #1 on: July 03, 2014, 08:25:19 AM »
Hi, I'm trying to come of zispin the the anxiety is killing me.  I am on 150mg Lyrica per day and 75mg Effexor.  I was on 15mg Zispin at night but my Psychiatrist asked me would I try to come off it last week.  I took 7.5mg for 5 nights and nothing for the last 5... I'm so close to going back on it... I could barely get out of bed this morning.  Any advise is welcome.  My phsyc did say that if I found it too hard to start again but I really want to try to come of it.

Zispin, aka Remeron (mirtazapine) doesn't usually produce major withdrawal symptoms, especially from what is only a small dose, so I'm wondering if the heightened anxiety is because it was the only effective med.

Are you taking the 150mg Lyrica (pregabalin) for anxiety, or something else? If for anxiety, why the large dose of what is a third or fourth order med for anxiety and only the minimum therapeutic dose of Effexor which is a first order anxiety med?

How long have you been taking these?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline blaa

  • Newbie
  • *
  • Posts: 6
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zispin Help
« Reply #2 on: July 03, 2014, 08:47:30 AM »
Thanks for your reply. Started zispin 15mg in august 2013. Moved to 30 in septemper. After a relapse in april I started the effexor and lyrica and moved back to 15 of zispin with no side effects of either starting the 2 new ones or lowering the zispin. Im on lyrica for anxiety.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4135
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zispin Help
« Reply #3 on: July 03, 2014, 04:56:06 PM »
Thanks for your reply. Started zispin 15mg in august 2013. Moved to 30 in septemper. After a relapse in april I started the effexor and lyrica and moved back to 15 of zispin with no side effects of either starting the 2 new ones or lowering the zispin. Im on lyrica for anxiety.

Okay, to help bring the anxiety under control ask for hydroxyzine, a antihistamine with moderate anti anxiety properties. A benzodiazepine would be more potent, but given you've been prescribed Lyrica I'm guessing your psychiatrist is one of the increasing number of physicians with benzophobia.

As for the Lyrica and Effexor, I think the latter needs to be raised to a more effective dose, at least 150mg. That said, I'm not a fan of Effexor for anxiety. I think one of the SSRIs would be a better bet unless they haven't worked for you in the past. At the doses typically prescribed for anxiety Effexor acts only as a SSRI anyway, but can be much harder to quit than all the SSRIs bar Paxil (paroxetine).

Lyrica works well for a few and doesn't do much for most. Given you're experiencing severe anxiety atm, it would appear you're one of the 'most.'

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
20 Replies
626 Views
Last post May 27, 2014, 04:12:54 AM
by raggamuffin

anything